MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; HUMERAL REVERSE LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; HUMERAL REVERSE LINER
Catalog Number 04.01.0124
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 november 2019.Lot 175050: 52 items manufactured and released on 27-sep-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, 28 items of the same lot have been already sold with another similar reported event.Other device involved in the event: reverse shoulder system 04.01.0173 glenosphere 39xø27 lot.179114 (k170452).Batch review performed on 28 november 2019.Lot 179114: 122 items manufactured and released on 26-mar-2018.Expiration date: 2023-03-08.No anomalies found related to the problem.To date, 66 items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a dislocation of the shoulder.The cause of the dislocation is unknown.The surgeon revised the glenoid baseplate, the humeral metaphysis, glenosphere, and all glenoid screws 2 months after primary surgery.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
HUMERAL REVERSE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9464994
Report Number3005180920-2019-01065
Device Sequence Number19291200
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Catalogue Number04.01.0124
Device Lot Number175050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;